HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of arts and sciences >
Vol. 26, no. 1 (Dec. 1985) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/2626

Files in This Item:

File Description SizeFormat
HJart0260100470.pdf794KbAdobe PDF
Download
Title: A Remark on the Standard Form Problem for F^2_4(2_<2n+1>), n>1
Authors: Yamada, Hiromichi
Issue Date: Dec-1985
Publisher: Hitotsubashi Academy, Hitotsubashi University
Citation: Hitotsubashi journal of arts and sciences
Volume: 26
Issue: 1
Start Page: 47
End Page: 60
Description: Article Type||Articles
Language: eng
DOI: 10.15057/2626
Text Version: publisher
Appears in Collections:Vol. 26, no. 1 (Dec. 1985)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback